MAUDE Adverse Event Report: SPECTRUM VASCULAR BIO-FLO 4F SL-55CM CATHETER KIT VALVED PG; PERIPHERALLY INSERTED CATHETER

SPECTRUM VASCULAR BIO-FLO 4F SL-55CM CATHETER KIT VALVED PG; PERIPHERALLY INSERTED CATHETER
Catalog Number H965458110
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A new zealand distributor reported an issue with bio-flo 4f sl-55cm catheter kit valved pg.It was reported that during clinical use, fluid leakage was observed from the external portion of the catheter tubing.Upon closer inspection, a pinhole was discovered in the tubing near the securacath stabilization device.Due to the loss of line integrity, the device was removed earlier than the scheduled treatment plan required.There was no reported patient injury or harm associated with this incident.
 
Additional Manufacturer Narrative
The customer's reported complaint description of a hole in catheter could not be confirmed from a visual inspection of the product as no pictures were available from the customer.If complaint sample is received and warrants further investigation, then the complaint file will be reopened and updated accordingly.A review of production records for the packaging/assembly/valve lots was conducted for any deviations related to the reported failure mode.The review confirmed that the lot met all specifications for release of product.Labeling review: the dfu that is supplied with the product (16600227-01) contains the following precautions and warnings: precautions: do not use sharp objects to open package as damage to the device may occur.If catheter and accessories show any sign of damage (crimped, crushed, cut, etc.), do not use.Avoid sharp or acute angles during insertion which may compromise catheter functionality.Do not use sharp instruments near the extension tubes or catheter shaft.Catheter maintenance general catheter care and use: do not use clamps, or instruments with teeth or sharp edges on the catheter, as catheter damage may occur.A trend analysis was conducted for this complaint type and product family with no adverse trends noted.We will continue to monitor this complaint type for any adverse trends.Reference: (b)(4).

Brand Name
BIO-FLO 4F SL-55CM CATHETER KIT VALVED PG
Common Device Name
PERIPHERALLY INSERTED CATHETER
Manufacturer (Section D)
SPECTRUM VASCULAR
50 main street
suite 1000
white plains NY 10606
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
james solorzano
50 main street
suite 1000
white plains, NY 10606
MDR Report Key25678442
Report Number3030714660-2026-00012
Device Sequence Number13189343
Product Code LJS
UDI-Device IdentifierH965458110
UDI-PublicH965458110
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH965458110
Device Lot Number5842352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown